# SDR CALA2009082600504

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 37,071 hours, 12,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT JUMPSEAT EMERGENCY FLASHLIGHT IS INOPERATIVE.  REMOVED AND REPLACED AFT JUMPSEAT FLASHLIGHT, OPS CHECK GOOD.
